Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Brown discharge between periods. Taking maverlon birth control. PAP smear done. Causes?

Hi! I had brown discharge came out in the middle of my cycle last month. And this month i had period 2 weeks ago and this morning i saw brown colour again. i didnt have sex since I had my period. I m on pill (Maverlon 28 tablets). I stoped the pill 4 months ago for 7 months then started again. Do I have any problem? I had a PAP test 6 weeks ago and i had brown discharge a few days after the test. Please let me know! Thanks
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor